Home | About JCVJS | Editorial board | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Advertise | Contact us |   Login 
Journal of Craniovertebral Junction and Spine
Search Articles   
    
Advanced search   
 

  Article Access Statistics

Year : 2019 | Volume:  10 | Issue Number:  3 | Page:  172-178

ORIGINAL ARTICLE

Surgical treatment of spinal deformities in Marfan syndrome: Long-term follow-up results using different instrumentations
Palmisani Matteo, Dema Eugenio, Rava Alessandro, Palmisani Rosa, Girardo Massimo, Cervellati Stefano

Number of times this article was viewed 82
Number of times this article has been printed  from the site 2
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article